MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE? System - 10mL; Absorbable perirectal spacer

BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE? System - 10mL; Absorbable perirectal spacer
Model Number SV-2101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported after the spaceoar vue placement procedure, around two months after the hydrogel was placed, the hydrogel looked normal under ultrasound at the time of injection.The post implant magnetic resonance imaging (mri) and computed tomography (ct) confirmed the hydrogel placement looked normal.Halfway through moderate hypofractionation radiotherapy, a computed beam computed tomography (cbct) performed prior to a radiation treatment showed air bubbles in the perirectal fat.This was assessed by the physician as a possible infection, the patient was prescribed antibiotics and steroids, an mri was scheduled, the physician mentioned that this might be a walled off collection of the spacer.The patient is currently stable and clinically improving without many symptoms.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block d4: h4: the event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6: imdrf patient code e1906 captures the reportable event of infection.

Brand Name
SpaceOAR VUE? System - 10mL
Common Device Name
Absorbable perirectal spacer
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50726550
Report Number2124215-2026-48656
Device Sequence Number10633848
Product Code OVB
UDI-Device Identifier00864661000140
UDI-Public(01)00864661000140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182971
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSV-2101
Device Catalogue NumberSV-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown